Translator Disclaimer
April, 1995 Asymptotical Minimax Recovery of Sets with Smooth Boundaries
E. Mammen, A. B. Tsybakov
Ann. Statist. 23(2): 502-524 (April, 1995). DOI: 10.1214/aos/1176324533

Abstract

In this paper optimal rates of convergence are derived for estimates of sets in $N$-dimensional "black and white" pictures under smoothness conditions. It is assumed that the boundaries of the "black" regions have a smooth parameterisation, that is, that the boundaries are given by smooth functions from the sphere $S^{N-1}$ into $\mathbb{R}^N$. Furthermore, classes of convex regions are considered. Two models are studied: edge estimation models motivated by image segmentation problems and density support estimation.

Citation

Download Citation

E. Mammen. A. B. Tsybakov. "Asymptotical Minimax Recovery of Sets with Smooth Boundaries." Ann. Statist. 23 (2) 502 - 524, April, 1995. https://doi.org/10.1214/aos/1176324533

Information

Published: April, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0834.62038
MathSciNet: MR1332579
Digital Object Identifier: 10.1214/aos/1176324533

Subjects:
Primary: 62G05
Secondary: 62G20

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.23 • No. 2 • April, 1995
Back to Top